# SDR SWAA2022013174741

- Difficulty date: September 1, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft time: 21,055 hours, 12,402 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TRAILING EDGE LOWER SHELF PANEL WIGGLE PLATE CRACKED JUST IB #6 FLAP TRACK (MARKED) / REMOVED AND REPLACED PER SRM 51-40-02
